# SDR TSAA20161124026

- Difficulty date: October 12, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 74,173 hours, 48,096 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON AFT PRESSURE BULKHEAD, BS1016, FORWARD SIDE BETWEEN S6L AND S7L. CRACK REPAIRED IAW SRM, REV 111, 53-80-08, FIGURE 201, REPAIR 7.
